Jump to content

Photo

Nothing To Fade This Really? (Pic)


5 replies to this topic

#1 grubby456

grubby456

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 3
About Me
  • Joined: 07-July 12

Posted 03 March 2013 - 01:17 PM

Hi guys, I have been to my derm last friday due to redness.  I have been on Duac for a couple of months which cleared acne pretty quickly but did nothing or even might had cause redness.

 

http://imageshack.us...303at211pm.jpg/

 

She said that she couldn't do anything for it and I was kinda disappointed.  She said it's simply redness and not another condition. 

 

To my surprise, I had better results using Acnefree (still redness) than Duac, and wonder if I should go back on it or either try Proactive/Neutrogena.

 

I really wonder why I have those redness, especially around my nose/mustache and what to get rid of them.

 

thank you.



#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,122
    Likes: 446
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 04 March 2013 - 01:29 PM

Acnefree's main ingredient is benzoyl peroxide.

 

Duac is benzoyl peroxide + differin.

 

Differin is a retinoid. All retinoids thin the epidermis (upper layer of the skin) and thicken the dermis (lower layer of the skin). The thinned epidermis makes it easier to see the blood vessels beneath the skin. Retinoids can also cause some irritation which makes the redness more prominent.

 

This will slowly fade once you stop the retinoid.


photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products

 

 

 


#3 grubby456

grubby456

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 3
About Me
  • Joined: 07-July 12

Posted 05 March 2013 - 04:55 PM

I also think it's due to my medication, I had those redness even before I started Duac.  I think overuses of products (Duac, Differin, SA cleanser etc.) and lack of moisturizer is the cause.

 

I'm going to try the regimen right now, i'll stick with 2.5% bp and gentle product maybe it will do the trick.

 

For now, I'm using spectro 2.5% Bp, Spectrogel and Neutrogena oil free moisture by the time I'll get my order shipped.

 

I also mix pure Aloe Vera in my moisturizer and I kinda like it.

 

I don't know if an emolient like Neosporin or something could speed up the process?

Also, what you think about AHA?  Could it help with irritation/redness/marks?

 

thanks again, very appreciated.



#4 SkydiveKelsey

SkydiveKelsey

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Female
  • Joined: 04-March 13

Posted 07 March 2013 - 12:27 AM

Hey!

 

I too have red marks all over my face.  You should talk to your doctor about Finacea.  It is THE BEST product I have found (after trying many) that helps with redness.  It is prescribed for severe rosacea.  I tried it a couple years back and am on it now.  I had a terrible breakout after my honeymoon that left me with deep  scars that are very red.  I saw a difference within the first week.

 

Right now my doctor has me doing chemical peels every month and Finacea and a pill to help with my hormones.  So far I've seen good results.  I know Finacea can be a little expensive but there is a generic brand called Azalex (SP?) or something close.  I would definitely check with your doctor on this.

 

Good luck!



Also, I know everyone says this but drink LOTS of water!  It has also helped my skin tremendously.  I hate water and never drink it.  I have been drinking a lot everyday and notice a big difference in my skin (give it a few weeks.. it wont happen overnight).



#5 grubby456

grubby456

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 3
About Me
  • Joined: 07-July 12

Posted 07 March 2013 - 07:29 PM

I always wanted to try Finacea but my GP don't know what is it so I never had the chance.  I just ordered it from Australia since it's an over the counter drug (only $50 with shipping).

 

Are you still using benzoyl peroxide alongside?  I already stopped it before and it has been the worst mistake I have done.

 

I'm thinking about using BP on morning and Finacea at night.

 

here is another shot that I have taken

 

http://imageshack.us...224at549pm.jpg/

 

I don't think it is irritation, it sting a little bit when I apply BP, it's a little bit more sensitive but I don't feel any pain or anything, it's simply just red

 

how long does it took for you to see results from Finacea?  I have an important date in 2 months, hopefully it will had fade a bit



#6 SkydiveKelsey

SkydiveKelsey

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Female
  • Joined: 04-March 13

Posted 08 March 2013 - 02:07 AM

It depends on your skin.  I noticed results within the first week but it seems like its taking forever (its only been three weeks.)  I will tell you that Finacea makes your skin burn... I absolutely hate that part about it but it is the only thing that works for my redness.  I really like my results and am going to stick with it.  

 

I have used BP before and didn't really see any results with it.  If your skin is burning maybe try applying moisturizer before or after the application?   I have to do that with my Finacea.  






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users